Submodular Subgroups in Finite Groups.
Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 545-558
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
modular subgroups, submodular subgroups, finite groups, transitive closure, subnormal subgroups, lattice isomorphisms, normal subgroups
@article{MZ_1989__202_1_174108,
author = {Irene Zimmermann},
title = {Submodular {Subgroups} in {Finite} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {545--558},
year = {1989},
volume = {202},
number = {1},
zbl = {0704.20018},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174108/}
}
Irene Zimmermann. Submodular Subgroups in Finite Groups.. Mathematische Zeitschrift, Tome 202 (1989) no. 1, pp. 545-558. http://geodesic.mathdoc.fr/item/MZ_1989__202_1_174108/